# SDR S01252018

- Difficulty date: May 22, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Make and model: Boeing 747209B
- Aircraft serial: 24308
- Aircraft time: 50,604 hours, 9,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Pin
- Part number: MS20470B524
- Condition: Sheared
- Location: Main Deck Cargo
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

B-18771 MAIN DECK CARGO DOOR WARNING LIGHT CAME ON DURING INITIAL CLIMB.  C/A:1.AFTER L/D,FOUND MASTER LATCH EXT HANDLE SHEAR PIN SHEARED AND HANDLE NOT LOCK POSITION. 2.REPLACED SHEAR PIN PER 747 MM 52-32-06. 3.ADJUST MASTER LATCH LOCK MECHANISM PER 747 MM 52-32-00, AND CHECK DOOR OPEN/CLOSE FUNCTION NORMAL. 4.PFM CBN PRESSURIZATION WITH DP 5 PSI,CHECK NO AIR LEAKING AND MAIN DECK CARGO IND WAS NORMAL. 5.DO ONE-TIME INSPECTION PER EON 742-52-633753-012 FOR 747-200 FLEET.
